# SDR CA040205001

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE AND SPARKS WERE COMING FROM THE FIRST OFFICER FLOOD LIGHT. MAINTENANCE ACTION WAS TO REPLACED THE FLOOD LIGHT ASSEMBLY AND TO RETORQUE THE SIDE WINDOW.
